Solpadeine Migraine Ibuprofen & Codeine Tablets
Adults: 1 or 2 tablets every 4-6 hours as required. Do not take more than 6 tablets in 24 hours.
Children: Do not give to children under 12 years of age.
You should make sure that you carefully read all product packaging and labels prior to use
Active ingredients: Ibuprofen Ph Eur 200mg and Codeine Phosphate Hemihydrate Ph Eur 12.8mg.
Do not use:
Stomach pains or discomfort and occasionally peptic ulcer and bleeding in the stomach may occur. Nausea, constipation, dizziness or drowsiness may also occur. If you experience unexplained wheezing, shortness of breath, skin rash, itching, brusing or facial swelling, stop taking the medicine at once and tell your doctor.
Back in stock email notification for Solpadeine Migraine Ibuprofen & Codeine Tablets
Sign up for updates below. Unless you are opted-in for marketing emails, we will only email you regarding the stock status of this product.
All fields are required *